Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Dark brown bleeding, delayed periods. Taken ipill. Should i be worried?

i had my periods around 27th july and i had sex after a day my periods end. i took a birth control pill but around 6th august i had dark brownish bleeding for around 3 to 4 days. i was expecting my periods again somewhere around now but havent got them yet. i did take i pill a few times in between. i am worried as my periods havent started , what can be the possible reason?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi, thanks for writing..
I pill is high dose hormonal pills.. this itself can cause delayed periods, intermensrual spotting and brownish discharge.. This decreses thge chance of pregnancy by 89%. So incase you have a doubt about pregnancy, get a urine pregnancy test with early morning sample.. Repeated intake of i pill is not advisable.. Hope I have answered your query.. Good day..
Answered: Wed, 29 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor